# SDR RAIA00502030

- Difficulty date: February 24, 2005
- Submitted: February 26, 2005
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 1,551 hours, 1,407 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK DEFERRED WITH LT PACK INOP.  MAINTENANCE CLEARED RIGHT-HAND PACK DEFERRAL BY OPS CHECK OKAY NR 2 PACK.
